# SDR ASMF20180625003

- Difficulty date: May 2, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 52,100 hours, 24,100 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, FLAPS DISAGREE DISPLAYED WHEN SELECTING FLAPS 1, FLAPS STAYS IN UP POSITION, USING ALTERNATE FLAPS FOR LANDING WITH FLAPS 30.  MAINTENANCE PERFORMED A BITE OF THE FSEU IAW FIM 27-51, TASK 801.  FAILURE CODE 27-53280 DISPLAYED. THE CIRCUIT BRAKER P6-2A-11 (CO1443) WAS REPLACED IAW WDM 27-52-11, TESTED CORRECT.
